# SDR R61A2019041850384

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17066866001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  ON REMOVAL OF THE RT UPPER SHEET,  2 INCHES FRAMES 85 - 86,  FOUND CORROSION ON THE BEAM. REPLACED THE BEAM IAW SRM 51-40-08.
